# SDR QXEA021482

- Difficulty date: September 11, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,592 hours, 13,390 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LT WING FRONT SPAR "Z" BRACKET IS CRACKED AT TOP END AT STATION YW58.20. REPAIRED IAW DHC-8 SRM 51-40-11.
